Skip to main content

Research Repository

Advanced Search

A support theorem for the X-ray transform on manifolds with plane covers

Peyerimhoff, Norbert; Samiou, Evangelia

A support theorem for the X-ray transform on manifolds with plane covers Thumbnail


Authors

Evangelia Samiou



Abstract

This paper is concerned with support theorems of the X-ray transform on non-compact manifolds with conjugate points. In particular, we prove that all simply connected 2-step nilpotent Lie groups have a support theorem. Important ingredients of the proof are the concept of plane covers and a support theorem for simple manifolds by Krishnan. We also provide examples of non-homogeneous 3-dimensional simply connected manifolds with conjugate points which have support theorems.

Citation

Peyerimhoff, N., & Samiou, E. (2020). A support theorem for the X-ray transform on manifolds with plane covers. Mathematical Proceedings of the Cambridge Philosophical Society, 169(1), 149-158. https://doi.org/10.1017/s0305004119000148

Journal Article Type Article
Acceptance Date Feb 18, 2019
Online Publication Date Apr 25, 2019
Publication Date 2020-07
Deposit Date Mar 6, 2019
Publicly Available Date Oct 25, 2019
Journal Mathematical Proceedings of the Cambridge Philosophical Society
Print ISSN 0305-0041
Electronic ISSN 1469-8064
Publisher Cambridge University Press
Peer Reviewed Peer Reviewed
Volume 169
Issue 1
Pages 149-158
DOI https://doi.org/10.1017/s0305004119000148

Files

Accepted Journal Article (312 Kb)
PDF

Copyright Statement
This article has been published in a revised form in Mathematical proceedings of the Cambridge Philosophical Society https://doi.org/10.1017/S0305004119000148. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Cambridge Philosophical Society.





You might also like



Downloadable Citations